MAUDE Adverse Event Report: LEVENTON S.A.U. DOSI-FUSER; ELASTOMERIC INFUSION PUMP

LEVENTON S.A.U. DOSI-FUSER; ELASTOMERIC INFUSION PUMP
Model Number 250D2
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/07/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event has been treated in (b)(4).As the defective unit was not available for inspection and the units from the archives of samples were free of defects, it was not possible to determine the root cause of the claimed defect.
 
Event or Problem Description
Pt had leventon pump attached and returned 46 hours later for pump detachment.It was noted to have about 1-2 ml of loose liquid in the pump.No obvious signs of leaking from the pump and balloon was deflated indicating pump was empty.Pt denied any problems with leaking from the pump and did not notice any liquid in the pump while at home and states it must have happened the morning of scheduled detachment.Pump was disconnected and stored and is waiting to be sent to manufacturer for investigation.

Brand Name
DOSI-FUSER
Common Device Name
ELASTOMERIC INFUSION PUMP
Manufacturer (Section D)
LEVENTON S.A.U.
newton, 18-24
sant esteve sesrovires, barcelona 08635
SP  08635
MDR Report Key7547871
Report Number9611707-2018-00011
Device Sequence Number1862948
Product Code MEB
UDI-Device Identifier08436020760082
UDI-Public08436020760082
Combination Product (Y/N)N
PMA/510(K) Number
K040752
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 07/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/27/2019
Device Model Number250D2
Device Catalogue NumberL25915-250D2-USA
Device Lot Number170391L
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2018
Initial Report FDA Received Date05/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1